# SDR SWAA096099

- Difficulty date: September 26, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 19,910 hours, 11,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT CRACKED AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
